arrow
Volume 4, Number 2
Previous Issue Next Issue

Kailiang Wu, Zhicheng Yang & Huazhong Tang

10.4208/eajam.101013.100314a

East Asian J. Appl. Math., 4 (2014), pp. 95-131.

Preview Full PDF 2719 26887 Abstract

Haiyan Su, Pengzhan Huang, Juan Wen & Xinlong Feng

10.4208/eajam.230913.120314a

East Asian J. Appl. Math., 4 (2014), pp. 132-151.

Preview Full PDF 2454 25772 Abstract

S. R. Pudjaprasetya & I. Magdalena

10.4208/eajam.290913.170314a

East Asian J. Appl. Math., 4 (2014), pp. 152-165.

Preview Full PDF 2395 25332 Abstract

Nary Kim & Hyung-Chun Lee

10.4208/eajam.041013.180314a

East Asian J. Appl. Math., 4 (2014), pp. 166-188.

Preview Full PDF 2445 25309 Abstract

Yan-Bo Ma & Fu-Rong Lin

10.4208/eajam.101213.260314a

East Asian J. Appl. Math., 4 (2014), pp. 189-204.

Preview Full PDF 2469 25505 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard